cqu_4945+SOURCE1+SOURCE1.4.pdf (137.37 kB)

Robust stability of linear neutral systems with nonlinear parameter perturbations

Download (137.37 kB)
journal contribution
posted on 06.12.2017, 00:00 by Qing-Long Han, L Yu
The robust stability of uncertain linear neutral systems with time-varying discrete and neutral delays is investigated. The uncertainties under consideration are nonlinear time-varying parameter perturbations and norm-bounded uncertainties, respectively. Both delay-dependent and delay-derivative-dependent stability criteria are proposed and are formulated in the form of linear matrix inequalities (LMIs). The results in this paper contain some existing results as their special cases. A numerical example is also given to indicate significant improvements over some existing results.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

151

Issue

5

Start Page

539

End Page

546

Number of Pages

8

ISSN

1350-2379

Location

Stevenage, Herts, UK

Publisher

Institute of Electrical Engineers

Language

en-aus

Peer Reviewed

Yes

Open Access

No

External Author Affiliations

Faculty of Informatics and Communication; Zhejiang gong ye da xue;

Era Eligible

Yes

Journal

IEE proceedings. D, Control theory and applications.

Exports